Items where Author is "Vanderbei, Robert J."

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Vanderbei, Robert J. and Pınar, Mustafa C. and Bozkaya, Efe Burak (2013) Discrete-time pricing and optimal exercise of American perpetual warrants in the geometric random walk model. Applied Mathematics & Optimization, 67 (1). pp. 97-122. ISSN 0095-4616 (Print) 1432-0606 (Online)

This list was generated on Sat Dec 3 04:04:59 2022 +03.